American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 92 found      Go to page: 1 2 3 4

[1] A. Avilés, G. Plebanek and J. Rodríguez. A weak$^*$ separable $C(K)^*$ space whose unit ball is not weak$^*$ separable. Trans. Amer. Math. Soc. 366 (2014) 4733-4753.
Abstract, references, and article information   
View Article: PDF

[2] Umed H. Karimov and Dusan Repovs. On noncontractible compacta with trivial homology and homotopy groups. Proc. Amer. Math. Soc. 138 (2010) 1525-1531. MR 2578548.
Abstract, references, and article information   
View Article: PDF

[3] Shuji Yamamoto and Atsushi Yamashita. A counterexample related to topological sums. Proc. Amer. Math. Soc. 134 (2006) 3715-3719. MR 2240688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Keiko Chiba. Strong paracompactness and w-$\delta\theta$-refinability of inverse limits. Proc. Amer. Math. Soc. 134 (2006) 1213-1221. MR 2196059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tomek Bartoszynski and Boaz Tsaban. Hereditary topological diagonalizations and the Menger-Hurewicz Conjectures. Proc. Amer. Math. Soc. 134 (2006) 605-615. MR 2176030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Garcia-Ferreira, A. H. Tomita and S. Watson. Countably compact groups from a selective ultrafilter. Proc. Amer. Math. Soc. 133 (2005) 937-943. MR 2113947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Umed H. Karimov and Dusan Repovs. On contractible polyhedra that are not simply contractible. Proc. Amer. Math. Soc. 132 (2004) 2159-2162. MR 2053990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jan Pelant, Mihail G. Tkachenko, Vladimir V. Tkachuk and Richard G. Wilson. Pseudocompact Whyburn spaces need not be Fréchet. Proc. Amer. Math. Soc. 131 (2003) 3257-3265. MR 1992867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Huaipeng Chen. Compact-covering maps and $k$-networks. Proc. Amer. Math. Soc. 131 (2003) 2623-2632. MR 1974664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Oleg Pavlov. A normal countably compact not absolutely countably compact space. Proc. Amer. Math. Soc. 129 (2001) 2771-2775. MR 1838801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Beverly L. Brechner and Kazuhiro Kawamura. On the dimension of a homeomorphism group. Proc. Amer. Math. Soc. 129 (2001) 617-620. MR 1707158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. Mrowka. $\mathscr{R}$-compact spaces with ${\text{\rm weight}}X < {\text{\rm Exp}{}_{\mathscr{R}} X}$. Proc. Amer. Math. Soc. 128 (2000) 3701-3709. MR 1690997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] George Delistathis and Stephen Watson. A regular space with a countable network and different dimensions. Trans. Amer. Math. Soc. 352 (2000) 4095-4111. MR 1661301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wei-Xue Shi. A non-metrizable compact linearly ordered topological space, every subspace of which has a $\sigma$-minimal base. Proc. Amer. Math. Soc. 127 (1999) 2783-2791. MR 1600133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Henno Brandsma and Jan van Mill. A compact HL-space need not have a monolithic hyperspace. Proc. Amer. Math. Soc. 126 (1998) 3407-3411. MR 1452794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zoltan T. Balogh. A normal screenable nonparacompact space in ZFC. Proc. Amer. Math. Soc. 126 (1998) 1835-1844. MR 1459105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jan J. Dijkstra and Jan van Mill. Two point set extensions- a counterexample . Proc. Amer. Math. Soc. 125 (1997) 2501-2502. MR 1396973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Winfried Just, Ol'ga V. Sipacheva and Paul J. Szeptycki. Nonnormal spaces $C_p(X)$ with countable extent. Proc. Amer. Math. Soc. 124 (1996) 1227-1235. MR 1343704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stephen H. Fast and J. C. Smith. Examples of $B(D,\lambda)$-refinable and weak $\overline\theta$-refinable spaces . Trans. Amer. Math. Soc. 347 (1995) 1803-1809. MR 1260165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gary Gruenhage. Spaces in which the nondegenerate connected sets are the cofinite sets . Proc. Amer. Math. Soc. 122 (1994) 911-924. MR 1287102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Murray Bell. Special points in compact spaces . Proc. Amer. Math. Soc. 122 (1994) 619-624. MR 1246515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jerzy Dydak. Union theorem for cohomological dimension: a simple counterexample . Proc. Amer. Math. Soc. 121 (1994) 295-297. MR 1205489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. N. Dranišnikov, D. Repovš and E. V. Ščepin. On the failure of the Urysohn-Menger sum formula for cohomological dimension . Proc. Amer. Math. Soc. 120 (1994) 1267-1270. MR 1205488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul Szeptycki. Countable metacompactness in $\Psi$-spaces . Proc. Amer. Math. Soc. 120 (1994) 1241-1246. MR 1169890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stephen Watson. Separation and coding . Trans. Amer. Math. Soc. 342 (1994) 83-106. MR 1225576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Karen Villarreal. Fibered products of homogeneous continua . Trans. Amer. Math. Soc. 338 (1993) 933-939. MR 1176510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Dow and J. Vermeer. Not all $\sigma$-complete Boolean algebras are quotients of complete Boolean algebras . Proc. Amer. Math. Soc. 116 (1992) 1175-1177. MR 1137221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. J. Dijkstra, J. van Mill and J. Mogilski. An AR-map whose range is more infinite-dimensional than its domain . Proc. Amer. Math. Soc. 114 (1992) 279-285. MR 1075946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Zoltán T. Balogh. There is a $Q$-set space in ZFC . Proc. Amer. Math. Soc. 113 (1991) 557-561. MR 1077786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Klaas Pieter Hart and Jan van Mill. A countably compact topological group $H$ such that $H\times H$ is not countably compact . Trans. Amer. Math. Soc. 323 (1991) 811-821. MR 982236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 92 found      Go to page: 1 2 3 4